# SDR WX0A2024032031982

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 42,410 hours, 27,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT 12WL FAILED / REMOVED AND REPLACED EPSU BATTERY AT 12WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A, OPS CHECK GOOD"
